Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 18, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 26, 2022, 3:36 AM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 8 hr. 36 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2022, 3:36 AM CDT (08:36 UTC)
- Expired
- Jul 26, 2022, 11:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Catastrophic
- Flood severity
- None
The radar
The St Louis radar (KLSX), 26 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:03 AM CDT | FLASH FLOOD | 2 Wsw Saint Ann, MO | FEE FEE ROAD AND ADIE ROAD, ALONG WITH WELSCH INDUSTRIAL CT AND LACKLAND - WATER OVER THE ROADWAYS WITH VEHICLES IN THE WATER. |
| Jul 26, 4:18 AM CDT | HEAVY RAIN 5 | 1 E Maryland Heights, MO | |
| Jul 26, 4:19 AM CDT | FLASH FLOOD | Ladue, MO | WENNEKER DR AND TANGLEWOOD DR - WATER RESCUE INVOLVING RESIDENCE ALONG THE BLACK CREEK. |
| Jul 26, 4:22 AM CDT | HEAVY RAIN 7.64 | 1 Sse Saint Ann, MO | RAIN MEASURED WITH PERSONAL WEATHER STATION AND STILL FALLING. |
| Jul 26, 4:32 AM CDT | FLASH FLOOD | 1 Wnw Ladue, MO | WATER APPROACHING HOUSES NEAR RIO VISTA DRIVE AND DEL REY PASS. |
| Jul 26, 4:35 AM CDT | FLASH FLOOD | 3 Ese Maryland Heights, MO | CHRIS HIGGINS TWITTER PHOTOGRAPH OF FLASH FLOODING NEAR SCHUETZ ROAD AND ADIE ROAD IN MARYLAND HEIGHTS. VAN SUBMERGED TO WINDOWS. |
| Jul 26, 4:40 AM CDT | HEAVY RAIN 5.32 | 1 Wsw Saint Louis, MO | SCIENCE CENTER. |
| Jul 26, 4:46 AM CDT | FLASH FLOOD | Maryland Heights, MO | FEE FEE CREEK HAS EXCEEDED MAJOR FLOOD STAGE IN MARYLAND HEIGHTS. |
| Jul 26, 4:47 AM CDT | FLASH FLOOD | Ladue, MO | DEER CREEK HAS EXCEEDED MAJOR FLOOD STAGE AT LITZINGER ROAD AND ROCK HILL ROAD. |
| Jul 26, 5:13 AM CDT | HEAVY RAIN 6.14 | Ferguson, MO | |
| Jul 26, 6:18 AM CDT | FLASH FLOOD | 1 Wnw Saint Louis, MO | MULTIPLE VEHICLES STRANDED IN FLOOD WATERS AT FOREST PARK PKWY AND KINGSHIGHWAY. |
| Jul 26, 6:19 AM CDT | FLASH FLOOD | 1 S Brentwood, MO | SOCIAL MEDIA SHOWS FLASH FLOODING ALONG DEER CREEK NEAR BRENTWOOD AND MARSHALL ROAD. |
| Jul 26, 6:25 AM CDT | FLASH FLOOD | Saint Louis, MO | VEHICLE STRANDED IN HIGH WATER AT N. BROADWAY AND CARRIE. |
| Jul 26, 6:28 AM CDT | FLASH FLOOD | 2 Ene Clayton, MO | THREE VEHICLES COMPLETELY SUBMERGED 900 BLOCK OF NORTH SKINKER. |
| Jul 26, 6:30 AM CDT | FLASH FLOOD | 1 Se Hazelwood, MO | *** 1 FATAL *** A SEMI-TRUCK DRIVERS BODY WAS FOUND WEDNESDAY MORNING IN THE 90 BLOCK OF FORD LANE, NEAR COLDWATER CREEK. THE MANS TRUCK WAS FOUND ALMOST A MILE AWAY IN THE 100 BLOCK OF BYASSEE DRIVE. |
| Jul 26, 6:30 AM CDT | HEAVY RAIN 5.44 | 2 N Lemay, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 6:35 AM CDT | FLASH FLOOD | 2 Ssw Hillsdale, MO | MULTIPLE CARS SUBMERGED IN UNIVERSITY CITY NEAR OLIVE BLVD. |
| Jul 26, 6:59 AM CDT | FLASH FLOOD | 2 Ese Saint Louis, MO | 2700 BLOCK OF HERIMTAGE - COMPANIES RESPONDING TO APPROXIMATELY 18 HOMES WITH SUBSTANTIAL FLOODING/TRAPPED OCCUPANTS. WATER RESCUES OCCURRED. |
| Jul 26, 7:00 AM CDT | HEAVY RAIN 4.28 | 1 Nne Glendale, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 7:00 AM CDT | HEAVY RAIN 10.35 | 1 Se Maryland Heights, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 7:02 AM CDT | HEAVY RAIN 7.1 | 1 Wsw Ferguson, MO | |
| Jul 26, 7:55 AM CDT | FLASH FLOOD | 2 Wsw Bridgeton, MO | MODOT REPORTS FLOODING OF ALL ON RAMPS AND OFF RAMPS AT I-70 AND MARYLAND HEIGHTS EXPRESSWAY. |
| Jul 26, 8:14 AM CDT | HEAVY RAIN 10 | 2 N Creve Coeur, MO | POST FROM SOCIAL MEDIA. |
| Jul 26, 8:15 AM CDT | HEAVY RAIN 5.86 | Glendale, MO | POST FROM SOCIAL MEDIA. |
| Jul 26, 8:20 AM CDT | HEAVY RAIN 4.23 | Webster Groves, MO | POST FROM SOCIAL MEDIA. |
| Jul 26, 8:30 AM CDT | HEAVY RAIN 7.42 | 2 Wnw Saint Ann, MO | POST FROM SOCIAL MEDIA. |
| Jul 26, 8:30 AM CDT | HEAVY RAIN 7.8 | 2 E Richmond Heights, MO | |
| Jul 26, 8:35 AM CDT | HEAVY RAIN 7.15 | 3 Sw Maryland Heights, MO | AM OBSERVATION, RAIN CONTINUED. |
| Jul 26, 8:36 AM CDT | FLASH FLOOD | 1 Wsw Brentwood, MO | RESIDENTS BEING EVACUATED FROM FLASH FLOODING OF DEER CREEK. |
| Jul 26, 9:00 AM CDT | HEAVY RAIN 8.07 | 2 Nw Creve Coeur, MO | POST FROM SOCIAL MEDIA. |
| Jul 26, 9:31 AM CDT | HEAVY RAIN 6.3 | 3 Nne Lemay, MO | |
| Jul 26, 9:43 AM CDT | HEAVY RAIN 6.3 | 3 Nne Lemay, MO | POST FROM SOCIAL MEDIA. |
| Jul 26, 9:55 AM CDT | FLASH FLOOD | 1 Ene Hazelwood, MO | WINDING CREEK APARTMENTS HAS WATER IN PARKING LOT AND IN THE BUILDING. |
| Jul 26, 10:00 AM CDT | FLASH FLOOD | 2 Ene Clayton, MO | *** 1 FATAL *** A PERSON WAS KILLED NEAR SKINKER AND ENRIGHT WHEN THEIR CAR BECAME SUBMERGED IN 8 FEET OF WATER. |
| Jul 26, 10:14 AM CDT | HEAVY RAIN 10.85 | 1 Sse Saint Ann, MO | RAIN ONGOING. |
| Jul 26, 10:43 AM CDT | HEAVY RAIN 7.79 | 2 W Saint Louis, MO | STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256
WGUS53 KLSX 260836
FFWLSX
MOC189-510-261430-
/O.NEW.KLSX.FF.W.0018.220726T0836Z-220726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
336 AM CDT Tue Jul 26 2022
...FLASH FLOOD EMERGENCY FOR CREVE COEUR, FRONTENAC, LADUE, AND
MARYLAND HEIGHTS...
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Central Saint Louis County in east central Missouri...
Saint Louis City in east central Missouri...
* Until 930 AM CDT.
* At 336 AM CDT, local law enforcement reported thunderstorms
producing very heavy rain that has caused flooding which is
threatening houses and vehicles are submerged on roadways. Between
3 and 6 inches of rain have fallen. Additional rainfall amounts of
1 to 3 inches are possible in the warned area. Flash flooding is
already occurring.
This is a FLASH FLOOD EMERGENCY for Creve Coeur, Frontenac, Ladue,
and Maryland Heights. This is a PARTICULARLY DANGEROUS SITUATION.
SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, University City,
Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson,
Creve Coeur, Overland, Clayton, Cahokia, Jennings, St. Ann,
Crestwood, Bridgeton, Bellefontaine Neighbors and Town and Country.
This includes the following State Parks...
Scott Joplin Historic Site.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
This includes the following streams and drainages...
Louisville Creek, Shady Grove Creek, Missouri River, Twomile
Creek, Deer Creek, Glaize Creek, Martigney Creek, Mississippi
River, Maline Creek, Cowmire Creek, Grand Glaize Creek, Creve
Coeur Creek, Smith Creek, Bonhomme Creek, Caulks Creek and Gravois
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3883 9043 3872 9021 3870 9021 3867 9019
3863 9018 3860 9019 3855 9025 3851 9027
3868 9063 3868 9055 3869 9054 3870 9053
3873 9053 3876 9049 3882 9045
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Britt3 follow-up statements
400
WGUS73 KLSX 260937
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
437 AM CDT Tue Jul 26 2022
MOC189-510-261430-
/O.CON.KLSX.FF.W.0018.000000T0000Z-220726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
437 AM CDT Tue Jul 26 2022
...FLASH FLOOD EMERGENCY FOR CREVE COEUR, FRONTENAC, LADUE,
UNIVERSITY CITY, AND MARYLAND HEIGHTS...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT THIS
MORNING FOR CENTRAL SAINT LOUIS COUNTY AND THE SAINT LOUIS CITY...
At 437 AM CDT, local law enforcement reported a water rescue of
residence in Ladue and and multiple vehicles have been submerged.
Between 4 and 7 inches of rain have fallen. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is already occurring.
This is a FLASH FLOOD EMERGENCY for Creve Coeur, Frontenac, Ladue,
University City, and Maryland Heights. This is a PARTICULARLY
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding of low water
crossings, small creeks and streams, urban areas,
highways, streets and underpasses.
Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, University City,
Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson,
Creve Coeur, Overland, Clayton, Cahokia, Jennings, St. Ann,
Crestwood, Bridgeton, Bellefontaine Neighbors and Town and Country.
This includes the following State Parks...
Scott Joplin Historic Site.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
This includes the following streams and drainages...
Louisville Creek, Shady Grove Creek, Missouri River, Twomile
Creek, Deer Creek, Glaize Creek, Martigney Creek, Mississippi
River, Maline Creek, Cowmire Creek, Grand Glaize Creek, Creve
Coeur Creek, Smith Creek, Bonhomme Creek, Caulks Creek and Gravois
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3883 9043 3872 9021 3870 9021 3867 9019
3863 9018 3860 9019 3855 9025 3851 9027
3868 9063 3868 9055 3869 9054 3870 9053
3873 9053 3876 9049 3882 9045
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Britt163
WGUS73 KLSX 261240
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
740 AM CDT Tue Jul 26 2022
MOC189-510-261430-
/O.CON.KLSX.FF.W.0018.000000T0000Z-220726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Louis MO-Saint Louis City MO-
740 AM CDT Tue Jul 26 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT THIS
MORNING FOR CENTRAL SAINT LOUIS COUNTY AND THE SAINT LOUIS CITY...
At 740 AM CDT, Local law enforcement reported multiple water rescues
of homes and vehicles from the heavy rainfall. Between 4 and 9
inches of rain have fallen. Additional rainfall amounts up to 1 inch
are possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, University City,
Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson,
Creve Coeur, Overland, Clayton, Cahokia, Jennings, St. Ann,
Crestwood, Bridgeton, Bellefontaine Neighbors and Town and Country.
This includes the following State Parks...
Scott Joplin Historic Site.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
This includes the following streams and drainages...
Louisville Creek, Mississippi River, Missouri River, Grand Glaize
Creek, Martigney Creek, Shady Grove Creek, Cowmire Creek, Twomile
Creek, Creve Coeur Creek, Gravois Creek, Glaize Creek, Deer Creek,
Bonhomme Creek, Maline Creek, Caulks Creek and Smith Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3883 9043 3872 9021 3870 9021 3867 9019
3863 9018 3860 9019 3855 9025 3851 9027
3868 9063 3868 9055 3869 9054 3870 9053
3873 9053 3876 9049 3882 9045
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Britt224
WGUS53 KLSX 261426
FFWLSX
MOC189-510-261645-
/O.EXT.KLSX.FF.W.0018.000000T0000Z-220726T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
926 AM CDT Tue Jul 26 2022
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Central Saint Louis County in east central Missouri...
Saint Louis City in east central Missouri...
* Until 1145 AM CDT.
* At 926 AM CDT, Missouri Department of Transportation reported
portions of I-270 and I-170 closed due to flooding. Multiple water
rescues of homes and vehicles are still taking place. Between 5
and 9 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
St. Louis, St. Charles, Florissant, Chesterfield, University City,
Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson,
Creve Coeur, Overland, Clayton, Cahokia, Jennings, St. Ann,
Crestwood, Bridgeton, Bellefontaine Neighbors and Town and Country.
This includes the following State Parks...
Scott Joplin Historic Site.
This includes the following highways...
Interstate 70 in Missouri near exit 231.
This includes the following streams and drainages...
Glaize Creek, Louisville Creek, Gravois Creek, Maline Creek, Smith
Creek, Creve Coeur Creek, Martigney Creek, Bonhomme Creek, Twomile
Creek, Grand Glaize Creek, Cowmire Creek, Mississippi River,
Caulks Creek, Deer Creek, Missouri River and Shady Grove Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3883 9043 3872 9021 3870 9021 3867 9019
3863 9018 3860 9019 3855 9025 3851 9027
3868 9063 3868 9055 3869 9054 3870 9053
3873 9053 3876 9049 3882 9045
FLASH FLOOD...OBSERVED
$$
PfahlerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 10:59 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 25, 10:59 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1059 PM CDT Mon Jul 25 2022 .UPDATE... Issued at 803 PM CDT Mon Jul 25 2022 The flash flood watch that covers our northern counties has been extended further south. Yesterday's cold front that moved through the CWA into southern Missouri was forecast to return north as a warm front. According to surface analysis and radar data, we can see that the front is remaining fairly stationary if not moving south over southern Missouri. Deterministic guidance has picked up on this, with the RAP and NBM pulling their heaviest QPF further south. Although the axis of heaviest precipitation may be further south than expected, the highest risk of heavy rain still lies in the northern CWA, north of I-70 in Missouri and I-64 in Illinois. This is where the best moisture convergence will be overnight, on the nose of a low level jet that will set up in central and east-central Missouri. The low level jet will help provide additional lift in tandem with the isentropic ascent from the front. As convection initiates along the nose of the jet, it will travel east-southeast across Missouri and west-central Illinois in a line extending from roughly Moberly, MO to Vandalia, IL. Isentropic ascent will play a large role in the heaviest corridor of precipitation tonight, and with the front behaving differently than forecast, the flood watch had to be amended to accommodate these changes. Jaja && .SHORT TERM... (Through Late Tuesday Night) Issued at 245 PM CDT Mon Jul 25 2022 Morning activity continues to weaken as it slides eastward through the region. The main forecast issue in the short term is the increasing chances of showers and storms tonight as a complex develops over southeastern NE/northeastern KS/northwestern MO and slides east across northern half of Missouri. Early tonight the stalled frontal boundary just south of the Missouri/Arkansas border will begin to slowly lift northward as a warm front. In the meantime, a low level jet will develop and veer to the southwest increasing to around 40 to 45kts. With PWATS in excess of 2 inches and increasing WAA as well as isentropic ascent due to the low level jet, expect very efficient rainfall rates with showers and storms that develop on the nose of the LLJ over northwestern Missouri and slide eastward north of the front. A majority of the latest CAMs have ever so slightly shifted the main core of showers and storms a bit further south, but still along and north of the I-70 corridor. Also, the highest axis of qpf extends from Monroe County MO southeastward to Fayette County IL with between one and three inches in this area, though locally higher amounts are possible. So will add one more row of counties on the southern edge to the Flood Watch. As for any severe storms, with the frontal boundary to the south of the complex and weak elevated instability, do not anticipate any severe storms at this time, so we will not be messaging this. On Tuesday, the complex will exit by midday. However, scattered activity is still possible due to lingering outflow boundaries and the front. Temperatures through the short term will remain near normal with lows in the low 60s to low 70s tonight and in the mid 60s to mid 70s Tuesday night. Meanwhile, highs on Tuesday will depend on location of the front, cloud cover and precipitation, so for now highs will range from around 80 far north to the upper 90s far south. Byrd .LONG TERM... (Wednesday through Next Monday) Issued at 245 PM CDT Mon Jul 25 2022 Active pattern will persist through the rest of the work week with several rounds of showers and storms. On Wednesday a more vigorous shortwave will slide through the region with the best chances of showers and storms Wednesday night through Thursday, mainly along and south of I-70. Even though the weekend looks dry, at least on Saturday, the latest ECMWF as well as ensembles are indicating rain chances returning to the region by Sunday. For now stuck with the NBM solution with chance POPs Sunday through Monday. Byrd && .AVIATION... (For the 06z TAFs through 06z Tuesday Night) Issued at 1059 PM CDT Mon Jul 25 2022 Showers and thunderstorms have developed over central Missouri and are moving northeast through central and east-central Missouri. As the low level jet ramps up tonight and provides additional forcing for precipitation, this convection is expected to continue through the overnight hours and into Tuesday morning. All terminals are forecast to be impacted by at least showers by morning, with KUIN, KCOU, KSUS, and KSTL with TEMPO groups for thunder. KJEF and KCPS were left out of this because of their positions south of where thunderstorms are expected to flourish. The best chance to see heavy rain and thunderstorms is early morning Tuesday, with mention of showers being taken out of the TAFs by late morning/early afternoon. Jaja && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 67 89 75 90 / 90 70 50 50 Quincy 63 80 69 84 / 90 60 40 40 Columbia 66 92 71 89 / 70 40 60 50 Jefferson City 69 93 72 90 / 50 40 60 40 Salem 66 86 73 87 / 90 90 50 60 Farmington 70 94 73 91 / 30 30 40 60 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...IL...&& WFO LSX
Hazardous weather outlook, Jul 25, 2:59 PM CDT, 12 hours 37 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 259 PM CDT Mon Jul 25 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 259 PM CDT Mon Jul 25 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely tonight, including the potential for very heavy rainfall and flooding. This threat is highest across sections of northeast Missouri into west-central Illinois, where a flash flood watch is in effect from 10PM this evening through 9AM Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms over parts of the area each day. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. Byrd
In the hours before
Local storm report, Jul 26, 3:04 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM HEAVY RAIN 1 NE O'FALLON 38.79N 90.70W
07/26/2022 M7.15 INCH ST. CHARLES MO PUBLIC
STORM TOTAL THUS FAR.
&&Local storm report, Jul 26, 3:08 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM FLASH FLOOD 1 W LADUE 38.64N 90.40W
07/26/2022 ST. LOUIS MO LAW ENFORCEMENT
DEER CREEK FLOODING AND THREATENING HOUSES
NEAR WARSON ROAD AND FOXBORO ROAD.
&&Local storm report, Jul 26, 3:20 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
320 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM FLASH FLOOD 1 NE FRONTENAC 38.64N 90.41W
07/26/2022 ST. LOUIS MO LAW ENFORCEMENT
SOUTHBOUND LINDBERG AVE JUST NORTH OF I-64
HAS WATER COVERING THE ROAD AND SEVERAL CARS
STUCK.
&&Local storm report, Jul 26, 3:25 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 1 SSW FRONTENAC 38.62N 90.42W
07/26/2022 ST. LOUIS MO LAW ENFORCEMENT
ROAD NOT PASSABLE DUE TO WATER COVERING THE
ROAD - FLOODING FROM A NEARBY CREEK.
&&Local storm report, Jul 26, 3:28 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM FLASH FLOOD 2 W CREVE COEUR 38.66N 90.48W
07/26/2022 ST. LOUIS MO LAW ENFORCEMENT
WATER OVER N MASON ROAD AND MUIRFIELD LN DUE
TO FLOODING FROM A NEARBY CREEK. DEPTH OF
WATER AROUND A FOOT.
&&Local storm report, Jul 26, 3:34 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT TUE JUL 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM FLASH FLOOD 3 ESE MARYLAND HEIGHTS 38.71N 90.43W
07/26/2022 ST. LOUIS MO LAW ENFORCEMENT
SCHUETZ ROAD FLOODED SOUTH OF ADIE ROAD -
CAR STRANDED.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:40 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Montgomery | 23 min |
| Jul 26, 1:03 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 6 hr |
| Jul 26, 1:16 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Warren | 6 hr |
| Jul 26, 1:45 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 19 min |
| Jul 26, 2:04 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jul 26, 2:42 AM CDT | Heat Advisory | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 8 hr |
| Jul 26, 4:10 AM CDT | River Flood Warning | LSX | Saint Charles | 21 days |
| Jul 26, 5:52 AM CDT | River Flood Warning | LSX | Lincoln | 53 hr |
| Jul 26, 7:03 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Montgomery | 8 hr |
| Jul 26, 7:21 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Warren | 5 hr |
| Jul 26, 11:41 AM CDT | Areal Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Jul 26, 12:07 PM CDT | River Flood Warning | LSX | Lincoln | 20 hr |
| Jul 26, 12:09 PM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles, Warren | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.